# SDR CKSA98673

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B140625
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA ZONE 129-204, STA 1267 TO STA 1480, BRACKETS, FITTINGS, FASTENERS, FRAMES AND WEBS HAVE SIGNS OF CORROSION.  REPAIRED ALL IAW SRM 51-10-01, SRM 51-10-02 AND ASA AMD-CKF-EXB-136 SUPP SHT 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI1328, CPCP TASK CARD NR C53-190-01-02.
